Institute of Information Theory and Automation

Publication details

A class of aggregation functions encompassing two-dimensional OWA operators

Journal Article

Bustince H., Calvo T., de Baets B., Fodor J., Mesiar Radko, Montero J., Paternain D., Pradera A.


serial: Information Sciences vol.180, 10 (2010), p. 1977-1989

research: CEZ:AV0Z10750506

keywords: OWA operators, interval-valued fuzzy sets, K-operators

preview: Download

abstract (eng):

In this article we introduce and examine a generalization of Atanassov's K-operators and apply it to interval-valued fuzzy sets.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation